Laud, P.J. orcid.org/0000-0002-3766-7090 (2018) CORRIGENDUM: Equal-tailed confidence intervals for comparison of rates. Pharmaceutical Statistics , 17 (3). pp. 290-293. ISSN 1539-1604
Abstract
This article corrects the following : Equal‐tailed confidence intervals for comparison of rates, Peter J. Laud, Volume 16 Issue 5, Pharmaceutical Statistics, pages: 334-348. http://eprints.whiterose.ac.uk/116496/
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018 John Wiley & Sons, Ltd. This is an author produced version of a paper subsequently published in Pharmaceutical Statistics. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 26 Jun 2018 12:04 |
Last Modified: | 03 May 2019 00:42 |
Published Version: | https://doi.org/10.1002/pst.1855 |
Status: | Published |
Publisher: | Wiley |
Refereed: | Yes |
Identification Number: | 10.1002/pst.1855 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132569 |